# SDR HPFR2016FA0000281

- Difficulty date: May 5, 2016
- Submitted: June 8, 2016
- Operation: General aviation
- Aircraft: N218MW
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636470
- Engine: Lyc TIO540AE2A
- Propeller: Hartzl HCF3YR1
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 46C19839M
- Part serial: NAL00231
- Condition: Failed
- Location: Rt Eng
- Part time: 837 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LOSS OF POWER, FOLLOWED BY PRESSURIZATION LOSS.  DURING CLIMB, ENGINE KEPT RUNNING WELL, BUT POWER WAS LIMITED TO 19" HG INSTEAD OF 35" HG- PRIOR TO EVENT.  DISCOVERED TURBINE ON RT TURBOCHARGER HAD SEIZED.  ENGINE HAS BEEN OPERATED AND MAINTAINED IAW MFG INSTRUCTIONS.  UNABLE TO DETERMINE ANY EXTERNAL CAUSE OF FAILURE.
